# SDR SWAA2025022085126

- Difficulty date: January 11, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 152-1) LEFT HORIZONTAL STABILIZER GAP COVER 333AB; SLIDING SEAL IS CRACKED.<[01] REMOVE AND REPLACED LEFT HORIZONTAL STABILIZER GAP COVER 333AB; SLIDING SEAL I.A.W SRM STEP 4. ISSUE TAG WN49657;[02] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER GAP COVER 333AB; SLIDING SEAL I.A.W SRM STEP 4. ISSUE TAG WN49657;[03] VERIFIED TASK COMPLETE;[04] REMOVE AND REPLACED LEFT HORIZONTAL STABILIZER GAP COVER 333AB; SLIDING SEAL I.A.W SRM STEP 4. ISSUE TAG WN49657;[05] VERIFIED TASK COMPLETE  AUDIT C/W
